I have been on celexa 40mg/day for about 4 years. It did decrease my sex drive so my doc prescribed buproprian SR 150mg 2x/day to help, and it did. I began taking celexa with the intention that it would be only temporary, like 6 months or year. I was going through a hard time and couldn't seem to be able to "get a grip". My life situation has changed and I now want to be off of anti-depressants. I was going to "wean" off, but I no longer have insurance and ran out of pills about 2 weeks ago. I am still taking the perscribed amount of buproprian because I still have a month supply left. I am experiencing some dizziness still from not taking the celexa... How long will it take to finally be done with the withdrawal side effects? And how should I wean off the buproprian?
Hello Life on Life. It can take weeks in regards to Citalopram (not having any side effects) In regards to the Buproprian a taper is suggested and your doctor can advise a plan to assist. Regards pledge
I'm reaching the end of week 4 after stopping Citalopram... and still have dizziness and blurred vision.
From other sources the average withdrawal from Citalopram I've found has been 2.5 months. But everyone is different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 days ago • 8 answers
Updated 8 Sep 2015 • 5 answers
Updated 28 Aug 2015 • 2 answers
Updated 6 Sep 2018 • 2 answers
Updated 11 Nov 2015 • 2 answers